# SDR A6WA201240543

- Difficulty date: April 27, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR L/E AND T/E CHAFED.  BLENDED CHAFE ON LT MLG DOOR T/E FOUND TO BE WITHIN LIMITS ORIGINAL .050.  REMOVED .012 REMAINING .038 IAW SRM 51-12-00 AND 52-82-00 USING THICKNESS GAUGE ALODINED, PRIMED AND TOP COATED IAW SRM 51-21-11, 51-25-06, 51-25-16.  BLENDED CHAFE ON LT MLG DOOR L/E.  CONT. FOUND TO BE OUT OF LIMITS ORIGINAL .050 REMOVED, .028 REMAINING, .022 IAW SRM 52-82-00, 51-12-00.
